•  
  •  
 

Turkish Journal of Mathematics

Volume 34, Number (2010)

Articles

PDF

A note on the Lyapunov exponent in continued fraction expansions
JIANZHONG CHENG and LU-MING SHEN
Pages 145-152

PDF

New inequalities similar to Hardy-Hilbert's inequality
NAMITA DAS and SRINIBAS SAHOO
Pages 153-166

PDF

The Riemann Hilbert problem for generalized Q-holomorphic functions
SEZAYİ HIZLIYEL and MEHMET ÇAĞLIYAN
Pages 167-180

PDF

Trace formulae for Schrödinger systems on graphs
CHUAN-FU YANG, ZHEN-YOU HUANG, and XIAO-PING YANG
Pages 181-196

PDF

The principal eigencurves for a nonselfadjoint elliptic operator
AOMAR ANANE, OMAR CHAKRONE, and ABDELLAH ZEROUALI
Pages 197-206

PDF

Structural properties of Bilateral Grand Lebesque Spaces
E. LIFLYAND, E. OSTROVSKY, and L. SIROTA
Pages 207-220

PDF

On harmonicity in some Moufang-Klingenberg planes
BASRİ ÇELİK, ATİLLA AKPINAR, and SÜLEYMAN ÇİFTÇİ
Pages 249-260

PDF

Characterizations of slant helices in Euclidean 3-space
LEVENT KULA, NEJAT EKMEKCİ, YUSUF YAYLI, and KAZIM İLARSLAN
Pages 261-274

PDF

Finite subquandles of sphere
NÜLİFER ÖZDEMİR and HÜSEYİN AZCAN
Pages 293-304

Editors

Editor-in-Chief
Prof. Dr. Adnan TERCAN
Hacettepe University

Associate Editor-in-Chief
Prof. Dr. Aydın GEZER
Atatürk University

Editorial Board